American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] William B. Johnson, Tomasz Kania and Gideon Schechtman. Closed ideals of operators on and complemented subspaces of Banach spaces of functions with countable support. Proc. Amer. Math. Soc. 144 (2016) 4471-4485.
Abstract, references, and article information   
View Article: PDF

[2] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[3] Marek Cúth and Marián Fabian. Projections in duals to Asplund spaces made without Simons' lemma. Proc. Amer. Math. Soc. 143 (2015) 301-308.
Abstract, references, and article information   
View Article: PDF

[4] Christina Brech and Piotr Koszmider. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proc. Amer. Math. Soc. 141 (2013) 1267-1280.
Abstract, references, and article information   
View Article: PDF

[5] D. Apatsidis, S. A. Argyros and V. Kanellopoulos. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011) 4225-4262. MR 2792986.
Abstract, references, and article information   
View Article: PDF

[6] Christina Brech and Piotr Koszmider. Thin-very tall compact scattered spaces which are hereditarily separable. Trans. Amer. Math. Soc. 363 (2011) 501-519. MR 2719691.
Abstract, references, and article information   
View Article: PDF

[7] A. S. Granero, J. M. Hernández and H. Pfitzner. The distance $dist (\mathcal{B},X)$ when $\mathcal{B}$ is a boundary of $B(X^{**})$. Proc. Amer. Math. Soc. 139 (2011) 1095-1098. MR 2745660.
Abstract, references, and article information   
View Article: PDF

[8] Witold Marciszewski and Grzegorz Plebanek. On Corson compacta and embeddings of $C(K)$ spaces. Proc. Amer. Math. Soc. 138 (2010) 4281-4289. MR 2680054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Lopez-Abad and S. Todorcevic. A $c_0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009) 4541-4560. MR 2506418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jesús Ferrer. A note on zeroes of real polynomials in $C(K)$ spaces. Proc. Amer. Math. Soc. 137 (2009) 573-577. MR 2448577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Spiros A. Argyros and Theocharis Raikoftsalis. Banach spaces with a unique nontrivial decomposition. Proc. Amer. Math. Soc. 136 (2008) 3611-3620. MR 2415045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Antonio Avilés. The unit ball of the Hilbert space in its weak topology. Proc. Amer. Math. Soc. 135 (2007) 833-836. MR 2262879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan Rychtár. Pointwise uniformly rotund norms. Proc. Amer. Math. Soc. 133 (2005) 2259-2266. MR 2138868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] José Rodríguez. On the existence of Pettis integrable functions which are not Birkhoff integrable. Proc. Amer. Math. Soc. 133 (2005) 1157-1163. MR 2117218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ondrej F. K. Kalenda and Kenneth Kunen. On subclasses of weak Asplund spaces. Proc. Amer. Math. Soc. 133 (2005) 425-429. MR 2093063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Spiros A. Argyros and Sophocles Mercourakis. Examples concerning heredity problems of WCG Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 773-785. MR 2113927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Spiros A. Argyros and Andreas Tolias. Methods in the theory of hereditarily indecomposable Banach spaces. Memoirs of the AMS 170 (2004) MR 2053392.
Book volume table of contents   


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia